MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/jpgm.jpgm_282_22

Медицинская библиотека · Journal of postgraduate medicine · 2023

Bullous hemorrhagic dermatosis: A rare cutaneous reaction of heparin.

Dhattarwal N, Gurjar R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Bullous hemorrhagic dermatosis is a rare cutaneous reaction of heparin, a commonly used anticoagulant. Exact etiopathogenesis remains elusive but immune related mechanisms as well as dose dependent relationship have been proposed. Clinically, it is characterized by asymptomatic, tense hemorrhagic bullae on extremities or abdomen occurring 5-21 days after initiation of therapy. We report bilateral symmetrically grouped lesions, in a previously unreported distribution of this entity in both the forearms in a 50-year-old male admitted with acute coronary syndrome on oral ecosprin, oral clopidogrel and subcutaneous enoxaparin. The condition is self-resolving and discontinuation of drug is not required.

Для цитирования: Dhattarwal N, Gurjar R. Bullous hemorrhagic dermatosis: A rare cutaneous reaction of heparin.. Journal of postgraduate medicine. 2023. DOI: 10.4103/jpgm.jpgm_282_22.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.